# SDR CALA0300344

- Difficulty date: June 28, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N17644
- Make and model: Boeing 737524
- Aircraft serial: 28905
- Aircraft time: 16,296 hours, 8,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ZEE ANGLE I/B OF L-2 DOOR CORRODED.  THE ZEE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-02.
